Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Increased CPK. Have inflammatory disease, a-fib. Taking Inderal and Amitryptiline. Can aspirin cause high CPK?

My cpk in may 2012was 228 and now it is 400.I have inflammatory diseases of unknown origin. I also have afib and have been on high does of inderal. Just stopped inderal to see if that is cause of elevated cpk. I also take 40mg of amitryptiline at nite for many years and have read that can elevate your cpk. Now I am on sotilol for my afib. I also take 81mg baby aspirin 2x daily and I read that can cause elevated cpk?L
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Many conditions like inflammatory diseases, muscle trauma, heart muscle injury (carditis, fibrillation, attack) and many drugs can raise CPK (creatine phosphor kinase) which is an enzyme found in heart, brain, muscle.
It is difficult to isolate what is causing it in your case as you have many causes of a raised CPK.
Be guided by your doctor to evaluate the significance.

In my opinion, your underlying inflammatory disorder is the main culprit.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!

Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor